The measurability of caratheodory set-valued mappings and random fixed point theorems

Tarafdar E., Watson P. and Yuan X.-Z. (1997) The measurability of caratheodory set-valued mappings and random fixed point theorems. Acta Mathematica Hungarica, 74 4: 309-319.

Author Tarafdar E.
Watson P.
Yuan X.-Z.
Title The measurability of caratheodory set-valued mappings and random fixed point theorems
Journal name Acta Mathematica Hungarica   Check publisher's open access policy
ISSN 0236-5294
Publication date 1997
Sub-type Article (original research)
Volume 74
Issue 4
Start page 309
End page 319
Total pages 11
Subject 2600 Mathematics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 26 Jul 2016, 03:21:37 EST by System User